# SDR FDEA201105051761

- Difficulty date: May 5, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65569275
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR INNER SKIN IS CRACKED AT RIVNUT, UPPER SECTION BTWN BS 950F - 970. CUT OUT DAMAGE ON C-2 DOOR INNER SKIN UPPER SECTION IAW SRM, REV 103, 52-30-2, FIG 3. FABRICATED DOUBLER AND SHIMS IAW SRM 52-30-2, FIG 3.  INSTALLED FITTING, DOUBLER AND SHIMS IAW SRM 52-30-2 AND 52-00-3, FIG 3.
